# SDR CA160119009

- Difficulty date: October 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor
- Condition: Separated
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS ON AN AERIAL APPLICATION MISSION WHEN IT WAS REQUIRED TO MAKE A FORCED LANDING.  INITIAL REPORTS STATE THE TAIL ROTOR SEPARATED FROM THE ACFT.
